# SDR MASA2010021500138

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 8,719 hours, 6,384 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING OVERHEAT WARNING IN FLIGHT.  CLEANED / RE-SEATED AILC C/P PER AILC TEST AND RUNS OPS GOOD.
